# SDR IPXA2021092574273

- Difficulty date: September 14, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING REAR SPAR UPPER CAP BETWEEN XORS 753 TO XORS 784 IS CORRODED.REPAIRED CORRODED LT WING REAR SPAR UPPER CAP BETWEEN XORS 753 TO XORS 784 IAW VT-SAA EA 011-5730-01-A9353 REV. IR AND UPS EO MD11-5710-81700-A. (MINOR)
